MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013470-150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.It may be possible that the balloon interacted with anatomy or associated devices causing damage to the outer surface and resulting in balloon rupture; however, this could not be determined.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a cause for the reported balloon rupture.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a calcified lesion in the mid superficial femoral artery.Two 6x150mm armada 18 balloons ruptured during the first inflation at 8 atmospheres.The procedure was successfully completed with arthrectomy and an additional unspecified balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9876041
Report Number2024168-2020-02843
Device Sequence Number16939796
Product Code LIT
UDI-Device Identifier08717648208447
UDI-Public08717648208447
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1013470-150
Device Catalogue Number1013470-150
Device Lot Number9092541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight63